TU Darmstadt / ULB / TUbiblio

Global strong L-P well-posedness of the 3D primitive equations with heat and salinity diffusion

Hieber, Matthias and Hussein, Amru and Kashiwabara, Takahito :
Global strong L-P well-posedness of the 3D primitive equations with heat and salinity diffusion.
[Online-Edition: http://dx.doi.org/10.1016/j.jde.2016.09.010]
In: Journal of Differential Equations, 261 (12) pp. 6950-6981. ISSN 0022-0396
[Article] , (2016)

Official URL: http://dx.doi.org/10.1016/j.jde.2016.09.010
Item Type: Article
Erschienen: 2016
Creators: Hieber, Matthias and Hussein, Amru and Kashiwabara, Takahito
Title: Global strong L-P well-posedness of the 3D primitive equations with heat and salinity diffusion
Language: German
Journal or Publication Title: Journal of Differential Equations
Volume: 261
Number: 12
Divisions: Profile Areas > Thermo-Fluids & Interfaces
Profile Areas
Date Deposited: 30 Nov 2016 12:17
Official URL: http://dx.doi.org/10.1016/j.jde.2016.09.010
Export:

Optionen (nur für Redakteure)

View Item View Item